# SDR USAA2012120300021

- Difficulty date: December 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 39,071 hours, 21,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT MISSING LENS AT POSITION 8 DEF.  MAINTENANCE INSTALLED LENS ON EMERGENCY LIGHT ASSEMBLY AT POSITION 8DEF - REFERENCE AMM 33-51-19.
